Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: depression :(

  1. #1
    ziggyj is offline Junior Member
    Join Date
    Jul 2003
    Posts
    63

    Unhappy depression :(

    i've been semi-severely depressed lately. it could be from a lot of things, but i'm wondering if it might be a warning sign of something happening in my body from using gear. does anybody think so?

    my cycle:
    500 mg test enan weekly
    150 mg tren every other day

    i'm almost four weeks into my cycle
    Last edited by ziggyj; 08-21-2003 at 06:11 AM.

  2. #2
    palme's Avatar
    palme is offline Rosie Member
    Join Date
    Mar 2002
    Location
    Sweden
    Posts
    6,649
    "Something happening"

    Yes something happend, your hormonlevels are fucked thats why you are depressed.

  3. #3
    The Base's Avatar
    The Base is offline Associate Member
    Join Date
    Dec 2001
    Posts
    380
    Go and get laid!!

    I too am depressed - although I've got medication for it I'm not taking it at the moment.
    Depression is a symtom of steroid use , if you have other factors in your personal life life which are "getting you down" then you need to address these before you continue with your cycle. Other wise get to a doctor and get them to prescribe an antidepressant.

    Good luck bro - it gets easier - trust me!

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    If you think your depressed now, wait till CLOMID!!!

  5. #5
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Using testosterone and other AS, can throw a person into severe depression.

    Depression is one of several possible side-effects of using testosterone. Even when using basic HRT (Horomone Replacement Therapy Levels) of 100-200mg per week, a person can experience depression. This information is based on a documented, FDA reviewed double blind test which was conducted by Upjohn (manufacturer of depot-tesosterone a.k.a. tesosterone cypionate ). You can go to the Upjohn website and look for the insert that comes with the depot testosterone if you want to read more on it.

    If you go to the doctor for depression, and never tell them of your AS use, you may cause yourself more problems than necessary. SSRI's, used to treat depression, can cause a person harm if prescribed for the wrong reasons (chemically induced depression vs. natural chemical imbalance).

    Furthermore, certain depression meds, can throw a latent bi-polar person into fits of depression and mania. NOTE: A person who is a latent bi-polar means that they show minimal or no effects of a bi-polar disorder despite having one. Drugs such as steroids and medications can manifest this disorder.

    Becareful.
    Last edited by BASK8KACE; 08-21-2003 at 10:51 AM.

  6. #6
    sp9's Avatar
    sp9
    sp9 is offline MMA Competition Sentinel
    Join Date
    Feb 2002
    Location
    Land of milk and honey.
    Posts
    3,585
    Damn, and I feel lke my mood has gotten 10 times better with increased test.

  7. #7
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Quote Originally Posted by scottp999
    Damn, and I feel lke my mood has gotten 10 times better with increased test.
    Testosterone and AS can have a good effect on mood too. Since this thread was about depression, I focused on that side effect.

    As you know, not all people react the same way to each steroid .

  8. #8
    sp9's Avatar
    sp9
    sp9 is offline MMA Competition Sentinel
    Join Date
    Feb 2002
    Location
    Land of milk and honey.
    Posts
    3,585
    Quote Originally Posted by BASK8KACE
    As you know, not all people react the same way to each steroid.
    Big time agreement there. I was feeling down before my cycle and then once on test for about 3 weeks I just started to feel better, didin't let small things bother me, took everything in stride, and felt more positive about my self-image. I actually feel that those changes have made me be much more socialble.

    Pror to this cycle I was considering ordering some anti-depressesents, that's how big a turn around it was.

    Hope you feel better soon ziggy!

  9. #9
    Bigboy123's Avatar
    Bigboy123 is offline Senior Member
    Join Date
    May 2003
    Location
    Far East Coast...
    Posts
    1,531
    Yeah, I know what ur saying...Just do something fun to get ur mind of the shit, bang some hot stripper or something........It always works for me......

  10. #10
    Carlos_E's Avatar
    Carlos_E is offline National Level Bodybuilder/Hall of Famer/RETIRED
    Join Date
    May 2002
    Location
    NYC
    Posts
    17,817
    Quote Originally Posted by ziggyj
    i've been semi-severely depressed lately. it could be from a lot of things, but i'm wondering if it might be a warning sign of something happening in my body from using gear. does anybody think so?

    my cycle:
    500 mg test enan weekly
    150 mg tren every other day

    i'm almost four weeks into my cycle

    Try not to let it bother you. It happens to me to. Just remember that you're being hormonal and an hour or two later you'll be fine again.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •